# SDR CALA2016103100845

- Difficulty date: October 31, 2016
- Submitted: November 1, 2016
- Operation: Air carrier
- Aircraft: N118UA
- Make and model: Boeing 747422
- Aircraft serial: 28811
- Aircraft time: 70,536 hours, 8,099 cycles
- System (JASC): 7297 · Turbine Engine System Wiring
- Part: Connector
- Condition: Dirty
- Location: Nr 4 Engine
- Stage of operation: NR
- How discovered: O
- Nature of condition: R
- Precautionary procedure: K

## Discrepancy

ENGINE NR 4 POWER FLUCTUATES, FLUCTUATIONS CANNOT BE ELIMINATED.  N1 VARYING +/- .3 SEE PREVIOUS WRITEUP ACARS WITH CREW IF OTHER ENG IND FLUXING ALONG WITH N1 AND WAS INFORMED, OTHER PARAMETERS APPEAR NORMAL EXCEPT FF 300PPH HIGHER THAN OTHER ENGS.  CLEANED N1 CONNECTOR AND RAN NR 4 ENGINE AT FLT IDLE FOR 10 MIN.  NO FLUCTUATION OF POWER NOTED.
